Aa
A
A
A
Close
Anxiety Community
23k Members
Avatar universal

Ativan Withdrawal

hi- i started taking ativan in november 0.5mg and only took it once a day and took it for like 2 wks then stopped.  i started taking it again in the end of december and had to stop the 6th of january cause i ran out and my new dr would not give me anything. so ive been going thru withdrawl and had to go to the er cuz i didnt know i was having withdrawl and told them what i had been on and they game me 1mg of adivan so i had been withdrawing for a week and then i took that stupid pill and i had to withdraw all over again my old dr put me back on it for a wk and then shes going to have me taper off the 0.5mg that is...but ive been having this tingling / kinda aching pain in my arm and it goes away but its there every day through out the day and now i have it in my foot and lower leg...is this normal...???? please help
4 Responses
Avatar universal
Go see a psyshiatrist he will help you and I took .5 ativan its very mild so maybe it help you take the edge off.
656243 tn?1231291652
dude that is peanuts.   .5 is  nothing how many were you taking a day?  Get a grip.  Deal with it and move on...
679575 tn?1245119050
I can't believe you are having withdrawal from taking for such a short period of time.  I sometimes take it for months then i won't take any for a while and I and fine and I get really bad panic attacks so you would think i would feel the affects of not taking it.  A lot of the feeling might be you putting the idea in your head.  Your brain is a very powerful tool  when it comes to stuff like that.  Keep yourself busy and try not think about it.  Find something to distract yourself.  Most times people are there own worst enemies
685562 tn?1447158831
Yea, I believe its withdraws.
Its been noted that a person can become dependent within 14 days of use.
But I do think that its both your anxiety, and withdraws that is putting you through this.
Go find a Doc that will put you on a long lasting preventative benzo like Klonopin or Valium.
And then slowly taper of that to prevent any kind of withdraw.

Good luck
Have an Answer?
Top Anxiety Answerers
Avatar universal
Arlington, VA
370181 tn?1428180348
Arlington, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what can trigger a panic attack – and what to do if you have one.
A guide to 10 common phobias.
Take control of tension today.
These simple pick-me-ups squash stress.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Want to wake up rested and refreshed?